Modelling mortuary populations at local and regional levels

Duffy, Paul R., Paja, László, Parditka, Györgyi M., Giblin, Julia I.: Modelling mortuary populations at local and regional levels.
JOURNAL OF ANTHROPOLOGICAL ARCHAEOLOGY, 53. pp. 240-261. ISSN 0278-4165 (2019)

[img] Text
Duffy_et_al_Modelling_mortuary_populations_JournalofAnthroArchaeology_2019-1.pdf - Published Version
Closed access: Repository staff only

Download (5MB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF ANTHROPOLOGICAL ARCHAEOLOGY
Date: 2019
Volume: 53
Page Range: pp. 240-261
ISSN: 0278-4165
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30768731
DOI id: https://doi.org/10.1016/j.jaa.2019.01.003
Date Deposited: 2019. Aug. 26. 11:19
Last Modified: 2019. Aug. 26. 11:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16478
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year